sexologist-icon
Periods after ipill
Took an ipill last month and after 1 week started bleeding it was heavy and lasted for 4 days just like my periods its the next month now and my periods are 1 week late do i have to worry ?
318 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Ur periods may be delayed due to ipil only
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.